Open Access

Algebras of unbounded operators over the ring of measurable functions and their derivations and automorphisms


Abstract

In the present paper derivations and $*$-automorphisms of algebras of unbounded operators over the ring of measurable functions are investigated and it is shown that all $L^0$-linear derivations and $L^{0}$-linear $*$-automorphisms are inner. Moreover, it is proved that each $L^0$-linear automorphism of the algebra of all linear operators on a $bo$-dense submodule of a Kaplansky-Hilbert module over the ring of measurable functions is spatial.

Key words: Kaplansky-Hilbert module, $L^0$-linear operator, unbounded operator, O*-algebra, automorphism, derivation.


Full Text





Article Information

TitleAlgebras of unbounded operators over the ring of measurable functions and their derivations and automorphisms
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 2, 177-187
MathSciNet MR2553533
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

S. Albeverio
Institut fur Angewandte Mathematik, Universitat Bonn, Wegelerstr. 6, D--53115, Bonn, Germany; SFB 611, Bonn, Germany; BiBoS, Bielefeld, Germany; CERFIM, Locarno and USI, Switzerland

Sh. A. Ayupov
Institute of Mathematics and Information Technologies, Uzbekistan Academy of Sciences, 29 F. Hodjaev str., Tashkent, 100125, Uzbekistan

A. A. Zaitov
Institute of Mathematics and Information Technologies, Uzbekistan Academy of Sciences, 29 F. Hodjaev str., Tashkent, 100125, Uzbekistan

J. E. Ruziev
Institute of Mathematics and Information Technologies, Uzbekistan Academy of Sciences, 29 F. Hodjaev str., Tashkent, 100125, Uzbekistan 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. Albeverio, Sh. A. Ayupov, A. A. Zaitov, and J. E. Ruziev, Algebras of unbounded operators over the ring of measurable functions and their derivations and automorphisms, Methods Funct. Anal. Topology 15 (2009), no. 2, 177-187.


BibTex

@article {MFAT446,
    AUTHOR = {Albeverio, S. and Ayupov, Sh. A. and Zaitov, A. A. and Ruziev, J. E.},
     TITLE = {Algebras of unbounded operators over the ring of measurable functions and their derivations and automorphisms},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {2},
     PAGES = {177-187},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=446},
}


All Issues